# SDR WX0A2024050632031

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,768 hours, 24,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON BASE LEG AT 5000': ECAM DOOR R AFT EMER EXIT (OVERWING) REPEATED 6 TIMES TILL LANDING. REMAIN ON INTO THE PARKING GATE. / ADJUSTED COVER FLAP OF BOTH RH OVER WING EXIT DOOR COVER FLAPS AS PER A320 AMM 25-23-47-400-001-A. OPS CHECKED NORMAL AT THIS TIME. NO DEFECTS NOTED"
